E. Telatar, Capacity of Multi-antenna Gaussian Channels, European Transactions on Telecommunications, vol.45, issue.6, pp.585-596, 1999.
DOI : 10.1002/ett.4460100604

J. Bouchaud and M. Potters, Theory of Financial Risk and D erivative P ricing -From Statistical P hysics to Risk Management, 2000.

T. Guhr, A. Groeling, and H. A. Weidenmüller, Random-matrix theories in quantum physics: common concepts, Physics Reports, vol.299, issue.4-6, pp.189-425, 1998.
DOI : 10.1016/S0370-1573(97)00088-4

D. V. Voiculescu, Addition of certain non-commuting random variables, Journal of Functional Analysis, vol.66, issue.3, pp.323-335, 1986.
DOI : 10.1016/0022-1236(86)90062-5

D. Voiculescu, Circular and semicircular systems and free product factors Operator algebras, unitary representations, enveloping algebras and invariant theory, 1990.

F. Hiai and D. Petz, The Semicircle Law, Free Random Variables and Entropy, A merican Mathematical Society, vol.77, 2000.
DOI : 10.1090/surv/077

Ø. Ryan and M. Debbah, Asymptotic Behavior of Random Vandermonde Matrices With Entries on the Unit Circle, IEEE Transactions on Information Theory, vol.55, issue.7, pp.3115-3148, 2009.
DOI : 10.1109/TIT.2009.2021317

J. W. Silverstein and P. L. Combettes, Signal detection via spectral theory of large dimensional random matrices, IEEE Transactions on Signal Processing, vol.40, issue.8, pp.2100-2105, 1992.
DOI : 10.1109/78.149981

B. Dozier and J. W. Silverstein, On the empirical distribution of eigenvalues of large dimensional information-plus-noise-type matrices, Journal of Multivariate Analysis, vol.98, issue.4, pp.678-694, 2007.
DOI : 10.1016/j.jmva.2006.09.006

X. Mestre, On the Asymptotic Behavior of the Sample Estimates of Eigenvalues and Eigenvectors of Covariance Matrices, IEEE Transactions on Signal Processing, vol.56, issue.11, pp.5353-5368, 2008.
DOI : 10.1109/TSP.2008.929662

R. Couillet, J. W. Silverstein, Z. Bai, and M. Debbah, Eigen-Inference for Energy Estimation of Multiple Sources, IEEE Transactions on Information Theory, vol.57, issue.4, pp.1-17, 2010.
DOI : 10.1109/TIT.2011.2109990

URL : https://hal.archives-ouvertes.fr/hal-00553497

P. Vallet, P. Loubaton, and X. Mestre, Improved Subspace Estimation for Multivariate Observations of High Dimension: The Deterministic Signals Case, IEEE Transactions on Information Theory, vol.58, issue.2, pp.1-68, 2010.
DOI : 10.1109/TIT.2011.2173718

URL : https://hal.archives-ouvertes.fr/hal-00692662

N. R. Rao and A. Edelman, The Polynomial Method for Random Matrices, Foundations of Computational Mathematics, vol.62, issue.2, pp.649-702, 2008.
DOI : 10.1007/s10208-007-9013-x

N. R. Rao, J. Mingo, R. Speicher, and A. Edelman, Sample eigenvalue based detection of high-dimensional signals in white noise using relatively few samples Statistical eigeninference from large W ishart matrices, Submitted to IEEE Trans. Signal P rocess. Ann. Statist, vol.7, issue.36 6, pp.1-21, 2008.

F. Benaych-georges and M. Debbah, Free deconvolution: from theory to practice, 2008.

Ø. Ryan, A. Masucci, S. Yang, and M. Debbah, Finite Dimensional Statistical Inference, IEEE Transactions on Information Theory, vol.57, issue.4, 2009.
DOI : 10.1109/TIT.2011.2112010

URL : https://hal.archives-ouvertes.fr/hal-00632418

Ø. Ryan and M. Debbah, Channel Capacity Estimation Using Free-Probability Theory, IEEE Transactions on Signal Processing, vol.56, issue.11, pp.5654-5667, 2008.
DOI : 10.1109/TSP.2008.927074

URL : https://hal.archives-ouvertes.fr/hal-00280519

J. A. Mingo and R. Speicher, Second order freeness and fluctuations of random matrices: I. Gaussian and Wishart matrices and cyclic Fock spaces, Journal of Functional Analysis, vol.235, issue.1, pp.226-270, 2006.
DOI : 10.1016/j.jfa.2005.10.007

B. Collins, J. A. Mingo, P. Sniady, and R. Speicher, Second order freeness and fluctuations of random matrices: III. higher order freeness and free cumulants, D ocumenta Math, vol.12, pp.1-70, 2007.

Ø. Ryan, Tools for the optimal stcaking of noisy observations, 2010.